panic as a side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

allergychick2992
New Member


Date Joined Oct 2007
Total Posts : 8
   Posted 10/20/2007 5:43 PM (GMT -6)   
when I'm having an allergic reaction and I don't know it (or even when I do know it)I get panic-y. I think it's a side effect. I feel like everything has gone wrong and I'm going to get in trouble for no reason. If I don't take care if it I go into a full panic attack. I could also get violent and/or paranoid instead of panic-y. Is this normal? does anyone else get this problem?
 
18. No lengthy signatures. Limit signatures to 10 lines or less.  Moderators will edit and/or remove signatures that are too long.

Post Edited By Moderator (Red_34) : 10/21/2007 5:40:45 AM (GMT-6)


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 10/21/2007 6:46 AM (GMT -6)   
Do you have life threatening allergies? If so, it could be the fear of knowing that something bad will happen can cause a panic attack. Do you take any meds for anxiety?
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Allergies - Singulair, Allegra, Astelin(got the script - just haven't tried it yet!)
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


groovey
Regular Member


Date Joined Nov 2007
Total Posts : 127
   Posted 11/11/2007 8:17 AM (GMT -6)   
Hi have in the past suffered with severe panic attacks and I THOUGHT i was going to die..I WOULDNT ACCEPT COMFORT FROM MY LOVELY HUBBY..i didnt want to be touch, spoken to..I couldnt reply anyway because of breathing problems.I realised that my fears were not being able to breathe and I WAS ANGRY HAVING ALLERGIES THAT RULED MY LIFE...the angrier I got the worse he panic attacks HOW DID I overcome it...I FIRST ACCEPTED i had the problem and HOW it would restrict my life..I ACCEPTED THAT THOSE AROUND ME WERE AS AFRAID AS i was during an attack and then I SAID TO MYSELF GET ON WITH IT ..YOUVE GOT THE PROBLEM AND ONLY YOU CAN CONTROL IT..I STOPPED FEELING SORRY FOR MYSELF AND MAGIC.... THE ATTACKS DECREASED. Sorry if I SOUND HARSH BUT YOU MUST GET IN CONTROL OF THE PROBLEM AND NOT LET IT CONTROL YOU...YOU WILL GET BETTER..GO FOR IT AND SAY SOD THE ALLERGIES I CAN BEAT THEM...THINKING OF YOU GROOVEY

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4389
   Posted 11/11/2007 7:27 PM (GMT -6)   
Allergic reactions trigger certain chemicals to be released into the body. Histamine is one of them, and histamine also happens to be a neurotransmitter. It is possible that one of the side-effects of a lot of histamine could be panic. Also, if you take Epinephrine (EpiPen) at the onset of the reaction, it is possible the panic is a side-effect of the drug.
-Razzle
Gluten & Sulfite Sensitivity, Multiple Food & Inhalant & Medication Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, Very Low Lymphocyte Counts (T-Cells & B-Cells), malabsorption/malnutrition, etc.
Meds:  Pulmicort, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 6:58 AM (GMT -6)
There are a total of 2,695,245 posts in 297,540 threads.
View Active Threads


Who's Online
This forum has 152224 registered members. Please welcome our newest member, sekat.
281 Guest(s), 16 Registered Member(s) are currently online.  Details
Boiga, 0311, Migz27, rocckyd, reminder, magoo2, Redwing57, Huddie, AK, blksteeda, ks1905, Yankee, franko63, Going for brachy, firelord, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer